MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STRIP,STEAM INDICATOR,4"

Medline Industries, LP MEDLINE; STRIP,STEAM INDICATOR,4"
Catalog Number MDS200100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during sterilization the indicator strip is sticking to the bottom of the tray.Pieces of the indicator break off during sterilization and get stuck in the drain of the sterilizer.".
 
Additional Manufacturer Narrative
It was reported that "during sterilization the indicator strip is sticking to the bottom of the tray.Pieces of the indicator break off during sterilization and get stuck in the drain of the sterilizer." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
STRIP,STEAM INDICATOR,4"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50813087
Report Number1417592-2026-10104
Device Sequence Number10127905
Product Code JOJ
UDI-Device Identifier10080196729586
UDI-Public10080196729586
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS200100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown